# SDR DALA2021062503448

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,334 hours, 38,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 FWD CABIN EMERGENCY EXIT LOCATION SIGN IS MISSING THE RED ARROWS. CORRECTIVE ACTION: INSTALLED THE CORRECT LENS ON EMERGENCY EXIT LOCATION SIGN 50WL PER A320 AMM 33-51, OPS CKS NORMAL. (7768060)
